# SDR A6WA201240794

- Difficulty date: August 10, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,670 hours, 20,978 cycles
- Engine: Ge CF343B1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE OVERSIZED HOLES IN MLG TRUNNION LOWER FLANGE 1 EA LT AND 2 EA RT SIDES DURING COLD WORKING.  REPAIRED 3EA OVERSIZED HOLES IN LOWER MLG TRUNNION FLANGE 1 EA LT AND 2 EA RT IAW REO 601R-57-21-1728, REV.
